Alert archive / New Mexico / Red Flag Warnings in 2013

Red Flag Warning 1, NWS Albuquerque, NM

February 8, 2013

NWS Albuquerque, NM issued this red flag warning at Feb 8, 2013, 3:16 AM MST. It took effect at Feb 9, 2013, 11:00 AM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 8, 2013, 3:16 AM MST (10:16 UTC)
In effect from
Feb 9, 2013, 11:00 AM MST
Expired
Feb 9, 2013, 6:00 PM MST
In force
7 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

102 
WWUS85 KABQ 081016
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
316 AM MST FRI FEB 8 2013

...RED FLAG WARNING IN EFFECT FROM 11 AM THROUGH 6 PM SATURDAY
ACROSS THE EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW
HUMIDITIES...

.A MID LEVEL JET AND DRY SLOT WILL SLIDE OVER EASTERN NEW MEXICO
ON SATURDAY. EXCELLENT MIXING COMBINED WITH STRONG SURFACE LOW
PRESSURE OVER SOUTHEAST COLORADO WILL ALLOW STRONG AND GUSTY
WINDS TO DEVELOP AT THE SURFACE. THOUGH THERE MAY BE CLOUD COVER
IN THE MORNING...ABUNDANT SUNSHINE IS EXPECTED IN THE AFTERNOON
AS DRY AIR MIXES DOWNWARD AND SCOURS OUT ANY LOW LEVEL MOISTURE.
HIGH TEMPERATURES WILL BE 5 TO 10 DEGREES ABOVE NORMAL. WIND GUSTS
NEAR 50 MPH ARE EXPECTED AS HUMIDITIES FALL BELOW 15 PERCENT.

NMZ108-091500-
/O.UPG.KABQ.FW.A.0001.130209T1800Z-130210T0100Z/
/O.NEW.KABQ.FW.W.0001.130209T1800Z-130210T0100Z/
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
316 AM MST FRI FEB 8 2013

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM MST SATURDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AREA AND TIMING...CRITICAL CONDITIONS ARE EXPECTED TO DEVELOP 
  BY NOON AND CONTINUE THROUGH 6 PM ACROSS THE EAST CENTRAL 
  PLAINS. 

* 20 FOOT WINDS...SOUTHWEST BECOMING WEST DURING THE LATE
  AFTERNOON HOURS. WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS TO 50
  MPH.

* RELATIVE HUMIDITY...MINIMUM HUMIDITIES BETWEEN 10 AND 15 
  PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

34
1 follow-up statement
896 
WWUS85 KABQ 091429
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
729 AM MST SAT FEB 9 2013

...RED FLAG WARNING IN EFFECT FROM 11 AM THROUGH 6 PM ACROSS THE
EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES...

.A STRONG JET STREAM AND DRY SLOT WILL SLIDE OVER EASTERN NEW
MEXICO TODAY. EXCELLENT MIXING WILL COMBINE WITH STRONG SURFACE
LOW PRESSURE OVER SOUTHEAST COLORADO AND THE PASSAGE OF A COLD
FRONT FROM THE WEST IN THE AFTERNOON TO PRODUCE VERY STRONG
SOUTHWEST WINDS WITH GUSTS PEAKING OVER 60 MPH. HIGH
TEMPERATURES WILL BE 5 TO 10 DEGREES ABOVE NORMAL AND HUMIDITIES 
WILL FALL AS LOW AS 13 PERCENT.

NMZ108-100100-
/O.CON.KABQ.FW.W.0001.130209T1800Z-130210T0100Z/
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
729 AM MST SAT FEB 9 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM MST THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM MST THIS EVENING. 

* AREA AND TIMING...CRITICAL CONDITIONS ARE EXPECTED TO DEVELOP BY
  NOON AND CONTINUE THROUGH 6 PM ACROSS THE EAST CENTRAL PLAINS.
  THE STRONGEST WINDS AND LOWEST HUMIDITIES ARE EXPECT FROM EARLY
  TO MID AFTERNOON. THE WIND DIRECTION WILL VEER OUT OF THE WEST
  JUST BEFORE SUNSET AS THE COLD FRONT CROSSES. 

* 20 FOOT WINDS...SOUTHWEST 30 TO 45 MPH WITH GUSTS FROM 55 TO
  OVER 60 MPH.

* RELATIVE HUMIDITY...MINIMUM HUMIDITIES BETWEEN 25 AND 13 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

44

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Feb 8, 3:13 AM MST, 3 minutes earlier.

Area forecast discussion, Feb 8, 3:13 AM MST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
313 AM MST FRI FEB 8 2013

.DISCUSSION...
MORE ACTIVE WEATHER PATTERN TO RETURN TO NEW MEXICO WITH WIND...SNOW
AND COLDER TEMPERATURES.

TWO STORMS TO BRING ABOUT A MAJOR CHANGE IN THE WEATHER THROUGH
EARLY NEXT WEEK WITH BOUTS OF HIGH WINDS...SNOW AND MUCH COLDER
TEMPERATURES. FIRST STORM WILL IMPACT NM THIS WEEKEND...THE SECOND
EARLY NEXT WEEK. A THIRD STORM COULD BRING MORE SNOW AND COLD TO
THE STATE LATE NEXT WEEK.

BEFORE THE BIG CHANGES WE WILL HAVE ONE MORE DAY OF MOSTLY ABOVE
NORMAL TEMPERATURES...SOME SUNSHINE AND MOSTLY DRY CONDITIONS.
THERE WILL BE A FEW RAIN AND SNOW SHOWERS THAT DEVELOP TODAY OVER
THE NORTHERN MOUNTAINS AND CHUSKA MOUNTAINS. WINDS WILL BE STRONGER
AS WELL TODAY WITH BREEZY TO WINDY CONDITIONS FOR MOST AREAS.

PRECIPITATION WILL EXPAND S AND E TONIGHT AND ESPECIALLY SAT
AS A CLOSED LOW MOVES INTO CO. A SURFACE COLD FRONT WILL SWEEP
ACROSS THE STATE SAT WITH MUCH COLDER TEMPERATURES BEHIND IT.
STRONG AND POTENTIALLY HIGH WINDS WILL IMPACT CENTRAL AND ERN
ZONES WITH CRITICAL FIRE WEATHER CONDITIONS DEVELOPING.

SNOW SHOWERS SAT NIGHT AND SUNDAY WILL FAVOR THE NW HIGH TERRAIN.
SUN WILL BE CHILLY WITH LESS WIND OVERALL...BUT STILL STRONG AND
GUSTY OVER PORTIONS OF THE E.

THE NEXT STORM EARLY IN THE UPCOMING WEEK LOOKS TO BE COLDER WITH
LONG RANGE MODELS BRINGING A CLOSED LOW OR NEARLY CLOSED LOW OVER
NM WITH WIDESPREAD SNOW. DRY AND MILDER WED INTO THU BUT ANOTHER
STORM WITH A STRONG COLD FRONT COULD IMPACT THE LAND OF ENCHANTMENT
BY FRI. CHJ

&&

.FIRE WEATHER...
THE NEXT STORM SYSTEM NOW DROPPING SOUTH OVER CALIFORNIA WILL BRING
MANY WEATHER CHANGES TO THE LAND OF ENCHANTMENT OVER THE NEXT FEW
DAYS. MAIN CONCERNS CONTINUE TO BE THE STRONG WINDS AND LOW
HUMIDITIES ON SATURDAY ACROSS THE EAST CENTRAL PLAINS. THE FIRE
WEATHER WATCH WILL BE UPGRADED TO A RED FLAG WARNING.

SOUTHERLY WINDS WILL INITIALLY INCREASE TODAY. THIS WILL CRANK UP
VENTILATION BACK INTO THE VERY GOOD AND EXCELLENT CATEGORIES FOR
MOST AREAS. SOUTHERLY FLOW WILL ALSO INCREASE TEMPS A FEW DEGREES
OVER YESTERDAYS READINGS. A BATCH OF MID AND HIGH LEVEL CLOUDS WILL
CROSS THE AREA...BUT WILL DIMINISH FROM WEST TO EAST AS THE DRY SLOT
SHOVES ITS WAY INTO THE WEST.  SHOULD SEE DEWPOINTS START TO LOWER
LATE THIS AFTERNOON AND OVERNIGHT IN THESE AREAS.  WINDS WILL REMAIN
GUSTY ACROSS MOUNTAIN TOPS TONIGHT.

AS THE STORM SYSTEM MOVES EAST ON SATURDAY...THE DRY SLOT AND 700 MB
JET WILL TRANSLATE OVER EASTERN NM. 700 MB WINDS WILL BE BETWEEN 50
AND 60KT. EXCELLENT MIXING COMBINED WITH A 994 MB SURFACE LOW IN
SOUTHEAST COLORADO WILL RESULT IN A VERY WINDY DAY...ESPECIALLY
ACROSS THE EAST.  WIND GUSTS BETWEEN 50 AND 55 MPH WILL BE COMMON.
DEWPOINTS WILL ALSO CRATER IN THE AFTERNOON AS THE DRY AIR ALOFT
MIXES TO THE SURFACE AND SCOURS OUT ANY GULF MOISTURE THAT ADVECTED
INTO THE AREA FRIDAY NIGHT. SEVERAL HOURS OF CRITICAL FIRE WEATHER
CONDITIONS ARE LIKELY ACROSS ZONE 108. ALSO CONCERNED ABOUT ZONE
104...BUT CONFIDENCE IS NOT HIGH ENOUGH TO ISSUE A WATCH.
HUMIDITIES WILL BE THE LIMITING FACTOR...LOOKING TO BE JUST ABOVE
CRITICAL THRESHOLDS. WILL HAVE THE NEXT SHIFT MONITOR THIS CLOSELY.
OTHERWISE...VENTILATION WILL BE EXCELLENT ALL AREAS.

WHILE MUCH OF EASTERN NEW MEXICO IS GETTING SAND-BLASTED SATURDAY...
MOISTURE WILL WORK INTO NORTHERN AND WESTERN NM BEHIND A PACIFIC
COLD FRONT. MUCH COLDER TEMPERATURES WILL BE USHERED IN BY THIS
SYSTEM...THUS HIGH SNOW RATIOS ARE EXPECTED.  SOME MODERATE
ACCUMULATIONS ARE POSSIBLE...WITH THE HIGHER AMOUNTS ACROSS THE
WEST/SW SLOPES OF THE SAN JUANS. WITH STRONG DOWNSLOPING ACROSS THE
EAST...PRECIPITATION IS NOT FAVORED TO GET MUCH PASS THE CENTRAL MTN
CHAIN.

SNOW SHOWERS WILL PERSIST ON SUNDAY ACROSS THE NORTHWEST AS THE NEXT
STORM SYSTEM ORGANIZES TO THE NORTH AND WEST. BREEZY TO WINDY
CONDITIONS WILL CONTINUE...ESPECIALLY EAST OF THE CENTRAL MTN
CHAIN...WHICH WILL KEEP VENTILATION UP.  TEMPERATURES WILL BE
COLDER...HOWEVER...WITH MOST LOCALES 5 TO 15 DEGREES BELOW NORMAL.

NEXT STORM SYSTEM WILL IMPACT THE STATE ON MONDAY WITH SNOW SHOWERS
TO THE NORTH...AND PERHAPS THE NORTHEAST IF THE BACK DOOR FRONT
MOVES INTO THE STATE IN TIME. ELSEWHERE...BREEZY CONDITIONS WILL
CONTINUE. VENTILATION WILL TREND DOWN BEHIND THIS SECOND SYSTEM AS
BOTH MIXING HEIGHTS AND TRANSPORT WINDS DECREASE. 34

&&

.AVIATION...
THE NEXT STORM SYSTEM NOW DROPPING SOUTH OVER CALIFORNIA WILL BRING
MANY WEATHER CHANGES TO THE LAND OF ENCHANTMENT OVER THE NEXT FEW
DAYS. MAIN CONCERNS CONTINUE TO BE THE STRONG WINDS AND LOW
HUMIDITIES ON SATURDAY ACROSS THE EAST CENTRAL PLAINS. THE FIRE
WEATHER WATCH WILL BE UPGRADED TO A RED FLAG WARNING.

SOUTHERLY WINDS WILL INITIALLY INCREASE TODAY. THIS WILL CRANK UP
VENTILATION BACK INTO THE VERY GOOD AND EXCELLENT CATEGORIES FOR
MOST AREAS. SOUTHERLY FLOW WILL ALSO INCREASE TEMPS A FEW DEGREES
OVER YESTERDAYS READINGS. A BATCH OF MID AND HIGH LEVEL CLOUDS WILL
CROSS THE AREA...BUT WILL DIMINISH FROM WEST TO EAST AS THE DRY SLOT
SHOVES ITS WAY INTO THE WEST.  SHOULD SEE DEWPOINTS START TO LOWER
LATE THIS AFTERNOON AND OVERNIGHT IN THESE AREAS.  WINDS WILL REMAIN
GUSTY ACROSS MOUNTAIN TOPS TONIGHT.

AS THE STORM SYSTEM MOVES EAST ON SATURDAY...THE DRY SLOT AND 700 MB
JET WILL TRANSLATE OVER EASTERN NM. 700 MB WINDS WILL BE BETWEEN 50
AND 60KT. EXCELLENT MIXING COMBINED WITH A 994 MB SURFACE LOW IN
SOUTHEAST COLORADO WILL RESULT IN A VERY WINDY DAY...ESPECIALLY
ACROSS THE EAST.  WIND GUSTS BETWEEN 50 AND 55 MPH WILL BE COMMON.
DEWPOINTS WILL ALSO CRATER IN THE AFTERNOON AS THE DRY AIR ALOFT
MIXES TO THE SURFACE AND SCOURS OUT ANY GULF MOISTURE THAT ADVECTED
INTO THE AREA FRIDAY NIGHT. SEVERAL HOURS OF CRITICAL FIRE WEATHER
CONDITIONS ARE LIKELY ACROSS ZONE 108. ALSO CONCERNED ABOUT ZONE
104...BUT CONFIDENCE IS NOT HIGH ENOUGH TO ISSUE A WATCH.
HUMIDITIES WILL BE THE LIMITING FACTOR...LOOKING TO BE JUST ABOVE
CRITICAL THRESHOLDS. WILL HAVE THE NEXT SHIFT MONITOR THIS CLOSELY.
OTHERWISE...VENTILATION WILL BE EXCELLENT ALL AREAS.

WHILE MUCH OF EASTERN NEW MEXICO IS GETTING SAND-BLASTED SATURDAY...
MOISTURE WILL WORK INTO NORTHERN AND WESTERN NM BEHIND A PACIFIC
COLD FRONT. MUCH COLDER TEMPERATURES WILL BE USHERED IN BY THIS
SYSTEM...THUS HIGH SNOW RATIOS ARE EXPECTED.  SOME MODERATE
ACCUMULATIONS ARE POSSIBLE...WITH THE HIGHER AMOUNTS ACROSS THE
WEST/SW SLOPES OF THE SAN JUANS. WITH STRONG DOWNSLOPING ACROSS THE
EAST...PRECIPITATION IS NOT FAVORED TO GET MUCH PASS THE CENTRAL MTN
CHAIN.

SNOW SHOWERS WILL PERSIST ON SUNDAY ACROSS THE NORTHWEST AS THE NEXT
STORM SYSTEM ORGANIZES TO THE NORTH AND WEST. BREEZY TO WINDY
CONDITIONS WILL CONTINUE...ESPECIALLY EAST OF THE CENTRAL MTN
CHAIN...WHICH WILL KEEP VENTILATION UP.  TEMPERATURES WILL BE
COLDER...HOWEVER...WITH MOST LOCALES 5 TO 15 DEGREES BELOW NORMAL.

NEXT STORM SYSTEM WILL IMPACT THE STATE ON MONDAY WITH SNOW SHOWERS
TO THE NORTH...AND PERHAPS THE NORTHEAST IF THE BACK DOOR FRONT
MOVES INTO THE STATE IN TIME. ELSEWHERE...BREEZY CONDITIONS WILL
CONTINUE. VENTILATION WILL TREND DOWN BEHIND THIS SECOND SYSTEM AS
BOTH MIXING HEIGHTS AND TRANSPORT WINDS DECREASE.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  52  28  38  20 /   5  10  80  20
DULCE...........................  48  16  36  15 /  10  30  80  60
CUBA............................  50  25  41  12 /   5  10  70  50
GALLUP..........................  53  25  35  16 /   5  20  70  40
EL MORRO........................  51  23  32  14 /   5  10  70  40
GRANTS..........................  58  24  39  19 /   0   5  50  30
QUEMADO.........................  54  26  37  18 /   5  10  40  30
GLENWOOD........................  62  27  45  20 /   0   5  30  10
CHAMA...........................  41  18  32  16 /  10  50  80  70
LOS ALAMOS......................  49  29  39  20 /   5   5  40  30
PECOS...........................  46  27  43  22 /   0   0  10  20
CERRO/QUESTA....................  43  19  36  15 /   5   5  50  50
RED RIVER.......................  39  20  33   8 /  10  20  70  70
ANGEL FIRE......................  40  16  35   5 /   5  10  50  50
TAOS............................  47  25  40  15 /   0   5  40  40
MORA............................  44  25  43  20 /   0   5  10  10
ESPANOLA........................  56  28  47  19 /   5   5  30  20
SANTA FE........................  50  28  44  19 /   0   5  20  40
SANTA FE AIRPORT................  54  29  46  20 /   0   5  20  20
ALBUQUERQUE FOOTHILLS...........  59  32  46  23 /   0   0  30  20
ALBUQUERQUE HEIGHTS.............  58  34  49  25 /   0   0  20  10
ALBUQUERQUE VALLEY..............  61  31  50  22 /   0   0  10   5
ALBUQUERQUE WEST MESA...........  61  32  49  23 /   0   0  20   5
LOS LUNAS.......................  60  31  50  21 /   0   0  10   5
RIO RANCHO......................  59  32  48  23 /   0   0  20   5
SOCORRO.........................  63  34  54  25 /   0   0  10   5
SANDIA PARK/CEDAR CREST.........  57  30  45  16 /   5   5  20  30
TIJERAS.........................  59  31  46  18 /   0   0  10  20
MORIARTY/ESTANCIA...............  55  30  48  16 /   0   0  10  10
CLINES CORNERS..................  51  29  49  20 /   0   0  10  10
GRAN QUIVIRA....................  55  32  51  22 /   0   0  10   5
CARRIZOZO.......................  61  33  54  25 /   0   0   5   5
RUIDOSO.........................  55  35  50  23 /   0   0  10   5
CAPULIN.........................  49  27  50  20 /   0   0  10  10
RATON...........................  51  25  51  18 /   0   0   5  10
SPRINGER........................  53  27  52  19 /   0   0   5   5
LAS VEGAS.......................  48  24  49  21 /   0   0  10  10
CLAYTON.........................  52  29  56  24 /   0   0   0   0
ROY.............................  50  30  53  22 /   0   0   5   5
CONCHAS.........................  57  34  60  26 /   0   0   0   0
SANTA ROSA......................  56  32  59  26 /   0   0   0   0
TUCUMCARI.......................  61  34  65  27 /   0   0   0   0
CLOVIS..........................  59  33  65  27 /   0   0   0   0
PORTALES........................  60  35  66  28 /   0   0   0   0
FORT SUMNER.....................  59  33  67  29 /   0   0   0   0
ROSWELL.........................  64  35  71  31 /   0   0   0   5
PICACHO.........................  61  35  63  26 /   0   0   0   5
ELK.............................  60  36  57  26 /   0   0   0   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 11 AM MST SATURDAY MORNING THROUGH 6 PM MST
SATURDAY AFTERNOON FOR THE FOLLOWING ZONES...NMZ108.

HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR
THE FOLLOWING ZONES...NMZ526-539-540.

WINTER STORM WATCH FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON FOR
THE FOLLOWING ZONES...NMZ502-503-510-512>514.

&&

40
Hazardous weather outlook, Feb 7, 5:41 AM MST, 21 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
541 AM MST THU FEB 7 2013

NMZ501>540-081300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
541 AM MST THU FEB 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

TWO STORM SYSTEMS ARE EXPECTED TO IMPACT NORTHERN AND CENTRAL NEW
MEXICO SATURDAY THROUGH EARLY NEXT WEEK. WITH THE FIRST SYSTEM
THERE IS A POTENTIAL FOR ACCUMULATING SNOWS ACROSS THE NORTHERN
AND WESTERN MOUNTAINS WHILE MODERATE TO STRONG AND GUSTY WINDS
RAKE AREAS SOUTH OF INTERSTATE 40 AND EAST OF INTERSTATE 25
FRIDAY INTO SUNDAY. THE STRONGEST...AND POTENTIALLY DANGEROUS
WINDS...WILL BE ON SATURDAY. COLDER AIR WILL ALSO INVADE THE
STATE WITH HIGHS BY SUNDAY UP TO 15 DEGREES BELOW AVERAGE FOR
MID FEBRUARY. A SECOND SYSTEM WILL TRACK INTO THE STATE EARLY
NEXT WEEK PRODUCING A POTENTIAL FOR ACCUMULATING SNOWS ACROSS
THE HIGHER TERRAIN OF WESTERN...CENTRAL AND NORTHERN NEW MEXICO.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE
NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ
OR BY CALLING 1.888.386.7637.

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 8, 3:41 AM MSTHigh Wind WatchABQ17 hr
Feb 8, 3:06 PM MSTWinter Storm WarningABQ4 days
Feb 8, 3:06 PM MSTWinter Weather AdvisoryABQ4 days

Nearby

Red Flag Warnings in New Mexico, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.